Low Cost Journal,International Peer Reviewed and Refereed Journals,Fast Paper Publication approved journal IJEDR(ISSN 2321-9939) apply for ugc care approved journal, UGC Approved Journal, ugc approved journal, ugc approved list of journal, ugc care journal, care journal, UGC-CARE list, New UGC-CARE Reference List, UGC CARE Journals, ugc care list of journal, ugc care list 2020, ugc care approved journal, ugc care list 2020, new ugc approved journal in 2020, Low cost research journal, Online international research journal, Peer-reviewed, and Refereed Journals, scholarly journals, impact factor 7.37 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool)
INTERNATIONAL JOURNAL OF ENGINEERING DEVELOPMENT AND RESEARCH
(International Peer Reviewed,Refereed, Indexed, Citation Open Access Journal)
ISSN: 2321-9939 | ESTD Year: 2013

Current Issue

Call For Papers
July 2022

Volume 10 | Issue 3
Last Date : 29 July 2022
Review Results: Within 12-20 Days

For Authors

Archives

Indexing Partner

Research Area

LICENSE

Paper Details
Paper Title
Vedic Mathematics
Authors
  Dr. Isaac Devakumar

Abstract
This thesis is all about Vedic Mathematics which is the Indian traditional method of calculation. It is composed of 16 Sutras (aphorisms or formulae) and 13 Sub-Sutras (corollaries) that are found in the Atharva Veda which is one of the four Vedas in India. The Sutras (formulae) apply to almost every branch of Mathematics. The application of these Sutras saves a lot of time and effort in solving the problems, compared to the conventional methods of calculations. The applications of these develop one's critical thinking skills and problem-solving skills. The logical proof of these Sutras is explained in detail algebraically which eliminates the misconception that the Vedic Sutras are jugglery.

Keywords- Vedic Mathematics
Publication Details
Unique Identification Number - IJEDR2104023
Page Number(s) - 123-132
Pubished in - Volume 9 | Issue 4 | December 2021
DOI (Digital Object Identifier) -   
Publisher - IJEDR (ISSN - 2321-9939)
Cite this Article
  Dr. Isaac Devakumar,   "Vedic Mathematics", International Journal of Engineering Development and Research (IJEDR), ISSN:2321-9939, Volume.9, Issue 4, pp.123-132, December 2021, Available at :http://www.ijedr.org/papers/IJEDR2104023.pdf
Share This Article


Article Preview

ISSN Details




DOI Details



Providing A digital object identifier by DOI
How to get DOI?

For Reviewer /Referral (RMS)

Important Links

NEWS & Conference

Digital Library

Our Social Link

© Copyright 2022 IJEDR.ORG All rights reserved